Stability of Functional Equations in Modular Spaces and Fuzzy Normed Spaces


Abstract views: 54 / PDF downloads: 97

Authors

  • Sushma Devi Kanya Mahavidyalaya, Kharkhoda, Sonepat, Haryana, India
  • Asha Rani Department of Mathematics, Pt. NRS Govt. College, Rohtak, Haryana, India
  • Manoj Kumar Department of Mathematics, Baba Mastnath University, Asthal Bohar, Rohtak, Haryana, India

Keywords:

quadratic, functional equation, Fuzzy normed space, Modular spaces

Abstract

In this paper, we prove the generalized Hyers-Ulam-Stability of quadratic functional equation in Modular Space and Fuzzy Normed Space by direct method.

Downloads

Published

23-08-2023

How to Cite

Sushma Devi, Asha Rani, & Manoj Kumar. (2023). Stability of Functional Equations in Modular Spaces and Fuzzy Normed Spaces. International Journal of Mathematics And Its Applications, 11(3), 113–127. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1195

Issue

Section

Research Article